# SDR DALA2016071505322

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 80,676 hours, 36,767 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR THRESHOLD WEB JUST FWD OF BS 365 RBL 66, IS CORRODED.  REMOVED THE CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-15.  FABRICATED NEW WEB AND INSTALLED IAW SRM 51-40-02 & DWG 141N8422 REV Y AND REV R.
